I have been taking 50 mils.in mornings and still feel very anxious and depressed. I suffered 2 major bereavements my.mum and daughter within 12 days. I can't sleep and am awake every hour all through the night. should I increase to 100 in the mornings??
I regret your loss... however this is an essential part of life... death. You can increase the hydro tryptophan so long as you know that this supplement reacts with other medications and like most anti depressants you may have withdrawal symptoms. I suggest you see a grief counselor or any counselor that deals with bereavement issues. They will help you with your grief and medication concerns. You will be fine. You will not stop missing them but you will learn to live with the loss. Manager 5
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2013 • 2 answers
Posted 30 Jul 2015 • 1 answer
Posted 10 Apr 2016 • 1 answer
Posted 6 Dec 2016 • 1 answer
Posted 4 days ago • 1 answer